# SDR AALA202510307113

- Difficulty date: October 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 27,012 hours, 10,929 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD PASSENGER / CREW DOOR GIRT BAR MISSING ORANGE PLACARD. INSTALLED ORANGE PLACARD ON THE GIRT BAR PER AMM 11-00-00.
